Alert archive / Iowa / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 146, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 13, 2005, 9:49 PM CDT for Poweshiek County, Iowa. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2005, 9:49 PM CDT (02:49 UTC)
- Expired
- Jun 13, 2005, 10:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Poweshiek County, IA
The radar
The Des Moines radar (KDMX), 95 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 9:53 PM CDT | TSTM WND DMG | Montezuma, IA | TREES DOWN. REPORTED BY LAW ENFORCEMENT. |
| Jun 13, 9:59 PM CDT | TSTM WND GST 58 | Montezuma, IA | KCCI SCHOOLNET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 3:25 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 969 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 140249
SVRDMX
IAC157-140330-
/O.NEW.KDMX.SV.W.0146.050614T0249Z-050614T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
949 PM CDT MON JUN 13 2005
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
POWESHIEK COUNTY IN CENTRAL IOWA.
* UNTIL 1030 PM CDT.
* AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MONTEZUMA...OR 41 MILES NORTH OF OTTUMWA...AND MOVING NORTHEAST AT
50 MPH.
* THE SEVERE THUNDERSTORM WILL BE...
NEAR BROOKLYN BY 1000 PM CDT.
NEAR HARTWICK BY 1005 PM CDT.
THE LOCATIONS OF MONTEZUMA SIG FIELD...MALCOM AND GUERNSEY ARE ALSO
IN THE PATH OF THIS SEVERE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR IOWA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO WARNING. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS
SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
LAT...LON 4176 9277 4152 9276 4151 9230 4186 9230
4186 9258
$$
SMALL2 follow-up statements
000
WWUS53 KDMX 140259
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
958 PM CDT MON JUN 13 2005
IAC157-140330-
/O.CON.KDMX.SV.W.0146.000000T0000Z-050614T0330Z/
POWESHIEK IA-
958 PM CDT MON JUN 13 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR POWESHIEK COUNTY UNTIL
1030 PM CDT...
AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTHEAST OF MONTEZUMA...OR 44 MILES NORTH OF OTTUMWA...AND MOVING
NORTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR HARTWICK BY 1005 PM CDT.
THE LOCATION OF GUERNSEY IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
DAMAGING WINDS UP TO 58 PM WERE REPORTED IN MONTEZUMA AT 953 PM.
THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM
WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR IOWA.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4176 9277 4152 9276 4151 9230 4186 9230
4186 9258
$$
SMALL000
WWUS53 KDMX 140330
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1029 PM CDT MON JUN 13 2005
IAC157-140339-
/O.EXP.KDMX.SV.W.0146.000000T0000Z-050614T0330Z/
POWESHIEK IA-
1029 PM CDT MON JUN 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR POWESHIEK COUNTY HAS BEEN
ALLOWED TO EXPIRE...
AT 1028 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
AT 953 PM...THE POWESHEIK COUNTY SHERIFF REPORTED SEVERAL TREES DOWN
IN THE CITY OF MONTEZUMA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR IOWA.
LAT...LON 4176 9277 4152 9276 4151 9230 4186 9230
4186 9258
$$
SMALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:35 PM CDT, 8 hours 14 minutes earlier.
Area forecast discussion, Jun 13, 1:35 PM CDT, 8 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 135 PM CDT MON JUN 13 2005 .DISCUSSION... LOW PRESSURE CURRENTLY ACROSS NORTHEAST NEBRASKA WITH A CLOSED UPPER LEVEL LOW JUST TO THE WEST OVER CENTRAL NEBRASKA. DRY AIR IS PUNCHING UP INTO SOUTHEAST NEBRASKA WITH MID TO UPPER 40 DEWPOINTS STREAMING TOWARDS WESTERN IOWA. STRONG KINEMATIC FORCING NOW MOVING INTO CENTRAL IOWA AND HAVE STEEPENING LAPSE RATES WITH COOLING MID LEVEL TEMPERATURES ARRIVING. STORMS ARE EXPECTED TO FIRE BETWEEN 2-4 PM TODAY AND SOME OF THE STORMS WILL BECOME RAPIDLY SEVERE. SUPERCELLS WILL LIKELY BE THE PRIMARY STORM MODE WITH INCREASING EFFECTIVE SHEARS OF 45 TO 60 KTS. THE MAIN THREATS WILL BE GOLFBALL SIZED HAIL WITH LOW FREEZING LEVELS AND STEEP LAPSE RATES...WIND GUSTS TO 75 MPH ALSO POSSIBLE WITH NEAR UNIDIRECTIONAL FLOW ABOVE THE LOW LEVELS. THE TORNADO THREAT WILL HOWEVER BE LIMITED DUE TO RELATIVELY HIGH LCL VALUES. THE GREATEST THREAT WILL BE OVER THE FAR NORTHWEST NEAR THE SFC LOW AND ACROSS THE FAR EAST WHERE MORE LOW LEVEL MOISTURE IS AVAILABLE. BUNKERS RIGHT MOVER SUPERCELL MOTIONS ARE NORTHEAST AT 40KTS SO STORMS WILL BE MOVING RAPIDLY. THE SEVERE THREAT IS EXPECTED TO DIMINISH AFTER 9 PM THOUGH THUNDERSTORMS WILL REMAIN POSSIBLE THROUGHOUT THE NIGHT...ESPECIALLY OVER THE NORTH WHERE SOME WEAK INSTABILITY REMAINS. WRAP AROUND CLOUD COVER WILL LIKELY HANG AROUND THROUGH TUESDAY WITH SOME INSTABILITY SHOWERS AND ISOLATED THUNDERSTORMS POSSIBLE DURING THE AFTERNOON ACROSS THE NORTHEAST HALF OF THE AREA. THE CLOUDS WILL HOLD TEMPERATURES INTO THE UPPER 60S TO MIDS 70S FOR HIGHS. FOR THE REMAINDER OF THE PERIOD A WARMING TREND WILL COMMENCE WITH THE UPPER LEVEL RIDGE OF HIGH PRESSURE STRENGTHENING OVER THE CENTRAL CONUS. A STRONG THERMAL RIDGE WILL DEVELOP ACROSS THE HIGH PLAINS AND ITS INFLUENCE WILL SPILL OVER INTO IOWA ESPECIALLY FOR THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK. REMAINED SEVERAL DEGREES ABOVE MEX GUIDANCE FOR THIS PERIOD FOR HIGHS WITH AMPLE SUNSHINE EXPECTED AND PLENTIFUL INSULATION FOR SUMMER LIKE TEMPERATURES TO ARRIVE. HAVE REMAINED DRY FOR THE EXTENDED BUT WILL NEED TO MONITOR SOME POTENTIAL WEAKNESSES IN THE UPPER LEVEL RIDGE WEDNESDAY AND THURSDAY NIGHTS WITH THE POTENTIAL FOR THUNDERSTORMS TO DEVELOP FARTHER SOUTH THAN CURRENTLY ANTICIPATED AND FOLLOWING THE MEAN NW FLOW INTO IA. CONFIDENCE NOT HIGH WITH THIS SCENARIO. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && DONAVON
Hazardous weather outlook, Jun 13, 9:29 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 929 PM CDT MON JUN 13 2005 IAZ028-039-050-062-075-085-086-095>097-150230- BREMER-BLACK HAWK-TAMA-POWESHIEK-MAHASKA-MONROE-WAPELLO-WAYNE- APPANOOSE-DAVIS- 929 PM CDT MON JUN 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH MIDNIGHT EAST OF A WAVERLY TO LAMONI LINE. SOME STORMS MAY PRODUCE LARGE HAIL OR DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS ARE POSSIBLE TUESDAY. NO ORGANIZED SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 11 PM. IAZ004>007-015>017-023>027-033>038-044>049-057>061-070>074- 081>084-092>094-150230- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-SAC-CALHOUN-WEBSTER- HAMILTON-HARDIN-GRUNDY-CRAWFORD-CARROLL-GREENE-BOONE-STORY- MARSHALL-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-CASS-ADAIR-MADISON- WARREN-MARION-ADAMS-UNION-CLARKE-LUCAS-TAYLOR-RINGGOLD-DECATUR- 929 PM CDT MON JUN 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS ARE POSSIBLE TUESDAY. NO ORGANIZED SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RUSSELL
In the hours before
Local storm report, Jun 13, 8:05 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
805 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL CARLISLE 41.50N 93.49W
06/13/2005 1.00 INCH WARREN IA TRAINED SPOTTER
&&
STEINBUGLSpecial weather statement, Jun 13, 8:08 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 808 PM CDT MON JUN 13 2005 IAZ004-015-023-033>034-044>046-057>058-070>071-081-092-140215- ADAIR-ADAMS-AUDUBON-CALHOUN-CARROLL-CASS-CRAWFORD-EMMET-GREENE- GUTHRIE-PALO ALTO-POCAHONTAS-SAC-TAYLOR- 808 PM CDT MON JUN 13 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 474 FOR THE FOLLOWING AREAS... IN IOWA THIS CANCELS 14 COUNTIES IN NORTHWEST IOWA EMMET... PALO ALTO... POCAHONTAS... IN SOUTHWEST IOWA ADAIR... ADAMS... CASS... TAYLOR... IN WEST CENTRAL IOWA AUDUBON... CALHOUN... CARROLL... CRAWFORD... GREENE... GUTHRIE... SAC... THIS INCLUDES THE CITIES OF...ESTHERVILLE...POCAHONTAS... JEFFERSON...BEDFORD...SAC CITY...CARROLL...ROCKWELL CITY... ATLANTIC...AUDUBON...DENISON...GREENFIELD...CORNING... GUTHRIE CENTER AND EMMETSBURG. IAZ005>007-016>017-024>028-035>039-047>050-059>062-072>075- 082>086-093>097-140400- APPANOOSE-BLACK HAWK-BOONE-BREMER-BUTLER-CERRO GORDO-CLARKE- DALLAS-DAVIS-DECATUR-FRANKLIN-GRUNDY-HAMILTON-HANCOCK-HARDIN- HUMBOLDT-JASPER-KOSSUTH-LUCAS-MADISON-MAHASKA-MARION-MARSHALL- MONROE-POLK-POWESHIEK-RINGGOLD-STORY-TAMA-UNION-WAPELLO-WARREN- WAYNE-WEBSTER-WINNEBAGO-WORTH-WRIGHT- 808 PM CDT MON JUN 13 2005 ...TORNADO WATCH NUMBER 474 REMAINS VALID UNTIL 11 PM CDT FOR THE FOLLOWING AREAS... IN IOWA THIS WATCH INCLUDES 37 COUNTIES IN CENTRAL IOWA BOONE... DALLAS... GRUNDY... HAMILTON... HARDIN... JASPER... MARSHALL... POLK... POWESHIEK... STORY... TAMA... WEBSTER... IN NORTH CENTRAL IOWA BUTLER... CERRO GORDO... FRANKLIN... HANCOCK... HUMBOLDT... KOSSUTH... WINNEBAGO... WORTH... WRIGHT... IN NORTHEAST IOWA BLACK HAWK... BREMER... IN SOUTH CENTRAL IOWA APPANOOSE... CLARKE... DECATUR... LUCAS... MADISON... MAHASKA... MARION... MONROE... RINGGOLD... UNION... WARREN... WAYNE... IN SOUTHEAST IOWA DAVIS... WAPELLO... THIS INCLUDES THE CITIES OF...EAGLE GROVE...NORTHWOOD... HUMBOLDT...NEWTON...DES MOINES...GRINNELL...GRUNDY CENTER... MASON CITY...MOUNT AYR...OSCEOLA...ALBIA...LAMONI...BLOOMFIELD... CHARITON...WATERLOO...CRESTON...WAVERLY...BOONE...GARNER... OTTUMWA...IOWA FALLS...PARKERSBURG...FOREST CITY...KNOXVILLE... INDIANOLA...CORYDON...FORT DODGE...MARSHALLTOWN...AMES... OSKALOOSA...HAMPTON...WINTERSET...ALGONA...ADEL...CENTERVILLE... TAMA AND WEBSTER CITY.
Local storm report, Jun 13, 8:15 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
815 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST 3 W MILO 41.29N 93.50W
06/13/2005 60 MPH WARREN IA LAW ENFORCEMENT
DIME SIZED HAIL
&&
STEINBUGLLocal storm report, Jun 13, 8:45 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
845 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TORNADO 1 WNW MELCHER-DALLAS 41.23N 93.26W
06/13/2005 MARION IA BROADCAST MEDIA
FROM KCCI VIEWER
&&
STEINBUGLLocal storm report, Jun 13, 8:50 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
850 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TORNADO 1 NE MELCHER-DALLAS 41.24N 93.23W
06/13/2005 MARION IA LAW ENFORCEMENT
&&
STEINBUGLSpecial weather statement, Jun 13, 9:23 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 923 PM CDT MON JUN 13 2005 IAZ005>007-016>017-024>027-035>037-047>048-059>060-072-082>083- 093>094-140330- BOONE-BUTLER-CERRO GORDO-CLARKE-DALLAS-DECATUR-FRANKLIN-HAMILTON- HANCOCK-HARDIN-HUMBOLDT-KOSSUTH-MADISON-POLK-RINGGOLD-STORY- UNION-WEBSTER-WINNEBAGO-WORTH-WRIGHT- 923 PM CDT MON JUN 13 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 474 FOR THE FOLLOWING AREA... IN IOWA THIS CANCELS 21 COUNTIES IN CENTRAL IOWA BOONE... DALLAS... HAMILTON... HARDIN... POLK... STORY... WEBSTER... IN NORTH CENTRAL IOWA BUTLER... CERRO GORDO... FRANKLIN... HANCOCK... HUMBOLDT... KOSSUTH... WINNEBAGO... WORTH... WRIGHT... IN SOUTH CENTRAL IOWA CLARKE... DECATUR... MADISON... RINGGOLD... UNION... THIS INCLUDES THE CITIES OF...EAGLE GROVE...NORTHWOOD... HUMBOLDT...DES MOINES...MASON CITY...MOUNT AYR...OSCEOLA... LAMONI...CRESTON...BOONE...FORT DODGE...GARNER...IOWA FALLS... PARKERSBURG...FOREST CITY...AMES...HAMPTON...WINTERSET...ALGONA... ADEL AND WEBSTER CITY. IAZ028-038>039-049>050-061>062-073>075-084>086-095>097-140400- APPANOOSE-BLACK HAWK-BREMER-DAVIS-GRUNDY-JASPER-LUCAS-MAHASKA- MARION-MARSHALL-MONROE-POWESHIEK-TAMA-WAPELLO-WARREN-WAYNE- 923 PM CDT MON JUN 13 2005 ...TORNADO WATCH NUMBER 474 REMAINS VALID UNTIL 11 PM CDT FOR THE FOLLOWING AREA... IN IOWA THIS WATCH INCLUDES 16 COUNTIES IN CENTRAL IOWA GRUNDY... JASPER... MARSHALL... POWESHIEK... TAMA... IN NORTHEAST IOWA BLACK HAWK... BREMER... IN SOUTH CENTRAL IOWA APPANOOSE... LUCAS... MAHASKA... MARION... MONROE... WARREN... WAYNE... IN SOUTHEAST IOWA DAVIS... WAPELLO... THIS INCLUDES THE CITIES OF...NEWTON...GRINNELL...ALBIA... BLOOMFIELD...CHARITON...WATERLOO...WAVERLY...OTTUMWA... INDIANOLA...CORYDON...GRUNDY CENTER...MARSHALLTOWN...KNOXVILLE... OSKALOOSA...CENTERVILLE AND TAMA.
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:16 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin | 44 min |
| Jun 13, 7:35 PM CDT | Tornado Warning | DMX | Clarke | 25 min |
| Jun 13, 7:42 PM CDT | Severe Thunderstorm Warning | DMX | Polk | 33 min |
| Jun 13, 8:02 PM CDT | Severe Thunderstorm Warning | DMX | Warren | 46 min |
| Jun 13, 8:09 PM CDT | Severe Thunderstorm Warning | DMX | Marshall | 55 min |
| Jun 13, 8:22 PM CDT | Severe Thunderstorm Warning | DMX | Jasper | 53 min |
| Jun 13, 8:29 PM CDT | Tornado Warning | DMX | Marion | 48 min |
| Jun 13, 9:02 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 43 min |
| Jun 13, 9:36 PM CDT | Tornado Warning | DMX | Monroe | 39 min |
| Jun 13, 10:00 PM CDT | Tornado Warning | DMX | Mahaska | 45 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.